MAUDE Adverse Event Report: INTEGRA YORK, PA INC. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG

INTEGRA YORK, PA INC. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG
Catalog Number AX2100BIF
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Previously mfg report 2523190-2019-00013 filed with product id ax1375bif ancillary; however, the ax2100bif ultralite pro headlight was returned and evaluated.A visual inspection of the returned ax2100bif head band and luminaire only, found the back of the luminaire headlight bottom was partially melted and discolored.The mirror assembly inside the luminaire was broken and fragments were observed on the inner surface of the lens.The broken mirror assembly did not properly reflect the high intensity beam and resulted in the melted back section of the luminaire housing and dim light being emitted.The dhr review showed no manufacturing, workmanship, or material deficiency has been identified.The reported complaint was confirmed.The root cause was physically damaged consistent with rough handling, user error.Device identifier (b)(4).
 
Event or Problem Description
Initially mfg report 2523190-2019-00013 was filed with the product id ax1375bif ancillary.However, the product that was received and evaluated is the ax2100bif ultralite pro headlight w/premium cable.

Brand Name
ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE
Common Device Name
IMIG
Manufacturer (Section D)
INTEGRA YORK, PA INC.
589 davies drive
589 davies drive
york PA 17402
MDR Report Key8318925
Report Number2523190-2019-00021
Device Sequence Number1063761
Product Code FCW
UDI-Device Identifier10381780168836
UDI-Public10381780168836
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAX2100BIF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1